Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

15 year old with irregular periods after the surgery for gastrointestinal tuberculosis. Feeling weak after taking elestra

my sister (15 years old) was a patient of gestrointestinal tubercolusis but one year ago her operation was done. after operation she was okey but when her period not occur, doctor recomended some injection proginon and proluton depot. after the use of these injection the problem was solved but her period was very painful after this problem doctor recommended drocemac 25, 3 months and elestra tablet for 3 months after completing the course she is so weak and day by day she is going wak and weak.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I presume that you mean that your sister is losing weight when you say that she is going weak to weak. What is her haemoglobin like?

If your sister is losing weight then she needs to be reviewed by the doctors to determine if the tuberculosis has not flared up again. In case she is getting pale then the results of the haemoglobin should guide your doctor to the correct course of management.

I hope I have answered your query to your satisfaction.

Wishing your sister an early recovery.


Rajiv K Khandelwal
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor